# SDR SWAA2015072242112

- Difficulty date: July 13, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 28,254 hours, 16,580 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW SPAR VERTICAL PRESS WEB CRACKED AT BS 663, BETWEEN RBL 33.5 TO 34.5.  REPAIRED WEB IAW SRM.
